Vol. 97, No. 2, 1981

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An action of the automorphism group of a commutative ring on its Brauer group

Frank Rimi DeMeyer

Vol. 97 (1981), No. 2, 327–338
Abstract

An action of the automorphism group of a commutative ring on its Brauer group is given. The action is characterized cohomologically. Relations with the Teichmuller cocycle map and the Schur subgroup are pointed out.

Mathematical Subject Classification
Primary: 16A16, 16A16
Milestones
Received: 7 October 1980
Published: 1 December 1981
Authors
Frank Rimi DeMeyer